... mg very fast. This changed nothing!! I did this because I started having terrible difficulty with constipation!! I have been dealing with this for three years now and can not eat and feel like I am dying!! All my "Docs" say it is your methadone slowing down your transition times!! Food is not moving through your colon!!! I have had my colon checked!!! It is fine!! I have had an upper GI check.. Nothing there!!! Blood work all fine and dandy according to the "docs".. I have had to GI blocks.. And had to have an NJ tube shoved in my face twice!!! It was so painfully I had it pulled both times!!! I walk around felling bloated all day, and the only thing that seems to make me pass any stool at all... Is Milk of Magnesia!! But it cause more bloating until in makes it through the system, and all I get is dark brown watery stoll with only small amounts of actual fecal matter... I Fell Like I AM DYING!!! I need to get of this evil methadone and fast before it kills me!!! Because I WILL NEVER ALLOW an NJ TUBE to be SHOVED in my face AGAIN!! I rather have my head blown off!! Please, Please someone help me!!
Hi my name is Daniel, an I have been on methadone for 8 years I have quickly taken myself down to 31
- 11 Aug 2010 by Dyingfromthegut76
- 8 Sep 2011
- constipation, opiate withdrawal, pain, methadone
Added 12 Aug 2010:
What if I already have a partial, or full GI block!! Is there anything I can do to avoid going back to the hospital, and having an NJ tube inserted in my face!!
Hi Daniel, I am not qualified to even address this situation, but I feel compelled to respond to someone who is in so much pain! Can you try Suboxone? You have been on methadone for a very long time. Perhaps a switch to sub may be an answer?
Someone much more informed about methadone will respond to your question soon... I hope!
I wish you all the best,
hi dan,that problem your having is normal.you should be on mom or some kind of stool softener.im on suboxone and have had the same thing for a year.if you get take homes try to go before you dose.dan do whatever you hafta do.just remember do not use. if you come off methadone too fast,belive me going to the bathroom is gonna be the last thing on your mind.cant you ask for help at your clinic ?give it a try.just STAY CLEAN
One of the things that works for me, though it may be more difficult once the problem is already there, is dried apricots. I would moisten them a lot in your case, (maybe even stew them)and eat them a few times a day. They really help, everyone I have ever told has had a good result. Use organic apricots that do not use sulphur as that just is not that good for you. You might want to consider having one colonic to clean you out, then eating the apricots every day.
It may sound "old school" but you might try Mineral oil. About 1 fluid oz a day to start and adjust the amount from that point. 1/2 oz twice daily if you think that is best. Like anything else you do not want to overdo it. Colace,peri-colace,laxitives etc are often not strong enough to work for Met patients. It was the only thing that helped, for many of the people that came to the clinic I worked at. Good luck.
Hi Daniel, i ended up in hospital twice cause my bowels just wouldnt move. They got so compacted i had two enemas in one go but it was just too painful to go to the toilet. They gave me coloxyl tablets and told me to drink PRUNE juice not apricot juice PRUNE juice. I did this plus took movicol which i got from the supermarket for severe constipation, theres 8 packets in the box and i havent got anywhere near the problems i use to have. I also eat sultana bran with extra fibre anything with fibre in it will help. I use to go to the toilet probably once in seventeen days, now i go everyday or every second day. Its fantastic. Sometimes you need to just sit there and push a little wait and push a little more eventually it will come out. Stay away from anything with codeine in it as it will make it worse on top of the methadone.
Hey Daniel, sorry to hear of your digestion problem.I agree with the suggestions given.Your diet is important too in this process. Must get ruffage in there like salads, and drink plenty of water,plenty of it. As an addict who detoxed successfully down to 2mgs, if you go too fast it will make things worse. I suggest you consult with the doctor, but don't go too fast. They suggest 2mg every 2wks and if you start to feel it ,stop and stabilise. I feel your pain bro but, easy does it. Don't make a bad situation worse by rushing it.I'm here for you.Good luck and my prayers are with you.Hang in there and don't use, no matter what!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Withdrawal - I have been on methadone maint. for 16 years. Recently, after being seriously f'ed with
Posted 13 Aug 2009 • 24 answers
Posted 10 May 2010 • 1 answer
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 5 answers
Posted 23 Apr 2011 • 5 answers
Posted 10 Sep 2011 • 5 answers